Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 67, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2015, 4:26 PM MDT for 4 counties in Colorado. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 4:26 PM MDT (22:26 UTC)
- Expired
- May 24, 2015, 5:15 PM MDT
- In force
- 49 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 179 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:01 PM MDT | HAIL 1 | N Pritchett, CO | |
| May 24, 5:03 PM MDT | FUNNEL CLOUD | 7 W Springfield, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 4:00 PM MDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS55 KPUB 242226
SVRPUB
COC009-011-071-099-242315-
/O.NEW.KPUB.SV.W.0067.150524T2226Z-150524T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
SOUTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...
SOUTHEASTERN BENT COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 515 PM MDT
* AT 425 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES WEST OF TWO BUTTES RESERVOIR TO 8 MILES
SOUTHWEST OF PRITCHETT...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...PRITCHETT...VILAS...TWO BUTTES AND TWO BUTTES
RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3714 10240 3724 10312 3775 10294 3790 10221
TIME...MOT...LOC 2225Z 278DEG 34KT 3767 10287 3727 10294
HAIL...1.00IN
WIND...60MPH
$$
SR3 follow-up statements
092
WWUS55 KPUB 242245
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT SUN MAY 24 2015
COC071-242255-
/O.CAN.KPUB.SV.W.0067.000000T0000Z-150524T2315Z/
LAS ANIMAS CO-
445 PM MDT SUN MAY 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3720 10238 3732 10304 3776 10288 3790 10221
TIME...MOT...LOC 2245Z 243DEG 34KT 3780 10269 3734 10288
$$
COC009-011-099-242315-
/O.CON.KPUB.SV.W.0067.000000T0000Z-150524T2315Z/
PROWERS CO-BACA CO-BENT CO-
445 PM MDT SUN MAY 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES...
AT 445 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF TWO BUTTES RESERVOIR TO NEAR
PRITCHETT...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...PRITCHETT...VILAS...TWO BUTTES AND TWO BUTTES
RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3720 10238 3732 10304 3776 10288 3790 10221
TIME...MOT...LOC 2245Z 243DEG 34KT 3780 10269 3734 10288
HAIL...1.00IN
WIND...60MPH
$$
SR855
WWUS55 KPUB 242251
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
451 PM MDT SUN MAY 24 2015
COC009-011-099-242315-
/O.CON.KPUB.SV.W.0067.000000T0000Z-150524T2315Z/
PROWERS CO-BACA CO-BENT CO-
451 PM MDT SUN MAY 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES...
AT 451 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF TWO BUTTES RESERVOIR TO NEAR
PRITCHETT...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...PRITCHETT...VILAS...TWO BUTTES AND TWO BUTTES
RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3723 10237 3731 10296 3776 10288 3790 10221
TIME...MOT...LOC 2251Z 278DEG 34KT 3780 10266 3734 10285
HAIL...1.25IN
WIND...70MPH
$$
SR749
WWUS55 KPUB 242306
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT SUN MAY 24 2015
COC009-011-099-242315-
/O.CON.KPUB.SV.W.0067.000000T0000Z-150524T2315Z/
PROWERS CO-BACA CO-BENT CO-
506 PM MDT SUN MAY 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN PROWERS...NORTH CENTRAL BACA AND SOUTHEASTERN BENT
COUNTIES...
AT 506 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF TWO BUTTES RESERVOIR TO 7 MILES
SOUTHWEST OF SPRINGFIELD...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...VILAS...TWO BUTTES AND TWO BUTTES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3723 10237 3733 10284 3776 10282 3790 10221
TIME...MOT...LOC 2306Z 276DEG 29KT 3779 10254 3732 10269
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:15 PM MDT, 11 minutes earlier.
Area forecast discussion, May 24, 4:15 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 415 PM MDT SUN MAY 24 2015 .UPDATE... ISSUED AT 414 PM MDT SUN MAY 24 2015 UPDATED FORECAST FOR ISSUANCE OF TORNADO WATCH FOR THE FAR SOUTHEAST CO PLAINS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 245 PM MDT SUN MAY 24 2015 SATELLITE IMAGES THIS AFTERNOON SHOW AN UPR LOW CENTER OVER SOUTH CENTRAL WY WITH THE UPR TROF OVR CO. SHOWERS AND THUNDERSTORMS HAVE SPREAD ACROSS MUCH OF THE AREA THIS AFTERNOON...WITH A COUPLE STRONG TO SEVERE STORMS. SPC MESO ANALYSIS SHOWING 1000 J/KG OF CAPE ALONG THE I-25 CORRIDOR WITH 2000-2500 J/KG NEAR THE EASTERN CO BORDER. SHEAR IS MARGINAL TODAY WITH VALUES BEING ABOUT 35-45 KTS. STILL COULD SEE A COUPLE MORE OR A FEW SEVERE STORMS OVR THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING WITH LARGE HAIL BEING THE MAIN THREAT...BUT CANNOT RULE OUT SOME WEAK FUNNELS. THE UPR LOW WL SLOWLY MOVE EASTWARD THRU THE NIGHT AND BY LATE NIGHT...MOST PORTIONS OF THE FORECAST AREA SHOULD SEE LITTLE IF ANY PCPN. HOWEVER MSTR WRAPPING AROUND THE UPR LOW INTO THE CENTRAL MTNS WL LIKELY KEEP SOME SHOWERS GOING IN THAT AREA...AND THE FAR SERN PLAINS COULD SEE PCPN LINGER UNTIL TOWARD MORNING. ON MON THAT UPR TROF WL BE SLOW TO EXIT THE AREA...AND BEHIND THE TROF SHOWERS AND TSTMS WL AGAIN SPREAD ACRS THE AREA FROM WEST TO EAST. IT LOOKS LIKE THUNDERSTORMS WL FIRE OVER THE MTNS AGAIN IN THE LATE MORNING HOURS AND THEN SPREAD OVR THE LOWER ELEVATIONS. MON AFTERNOON CAPE VALUES ACRS THE SERN PLAINS ARE FORECAST TO ONLY BE UP AROUND 600 J/KG AND SHEAR VALUES ARE EXPECTED TO BE WEAK...ONLY AROUND 20 KTS. THUS CHANCES FOR SEVERE WX LOOK LOW. HOWEVER...HEAVY RAIN AND FLASH FLOODING WL STILL BE A CONCERN. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 245 PM MDT SUN MAY 24 2015 ...A WET END OF MAY IS LIKELY... WITH MOISTURE LOCKED IN OVER SE CO...EXPECT THE WETTER-THAN-PROGGED PATTERN TO CONTINUE THROUGH THE END OF THE MONTH. MON NIGHT...UPPER LOW OVER THE CENTRAL PLAINS WILL CONTINUE MOVING TO THE WE...AS A SHORT WAVE RIDGE BEGINS TO BUILD OVER THE C ROCKIES. SHOULD SEE A GRADUAL DECREASE IN PRECIP THROUGH TUE MORNING...BUT PROBABLY STILL SOME LINGERING LOW CLOUDS FROM THE PREVIOUS CONVECTION. TUE-WED...ALLOW AMPLITUDE UPPER RIDGE WILL CROSS THROUGH OUR AREA. THIS SHOULD BOOST TEMPS SOMEWHAT...INTO THE MID-UPPER 70S AND POSSIBLY A FEW 80S ACROSS THE PLAINS. BUT NOT EXPECTING ANY SIGNIFICANT HEATING...AND IF TEMPS DO NOT GET MUCH ABOVE 80 AT KPUB IT WILL PROBABLY SEAL OUR FATE FOR HAVING ONE OF THE COOLER AND WETTER MAYS IN RECENT YEARS. EXPECT DIURNAL CONVECTION DEVELOPING OVER THE MTS EACH DAY...THEN MOVING OUT ON TO THE PLAINS BY EVE. STORMS WILL PROBABLY NOT BE AS NUMEROUS OR STRONG AS THEY HAVE BEEN THIS WEEKEND. THURSDAY-NEXT WEEKEND...ANOTHER PACIFIC TROUGH WILL MOVE THROUGH THE DESERT SW AND ON THROUGH THE SRN ROCKIES. THE SUBTROPICAL TAP AHEAD OF THIS SYSTEM DOES NOT LOOK AS STRONG AS IT HAD LOOKED A COUPLE DAYS AGO...HOWEVER IT SHOULD BE SUFFICIENT FOR PLENTY OF SHOWERS ACROSS SE CO...ESPECIALLY LATE THURSDAY THROUGH SATURDAY...AS THE H5 CIRCULATION CUTS OFF OVER W KS...AND MID-LEVEL FLOW TURNS ERLY ACROSS THE PLAINS. WE COULD SEE ANOTHER WEEKEND OF DRIZZLE...LIGHT RAIN AND FG. LOOKS LIKE A REASONABLE SHOT OF BREAKING THE RAINFALL RECORDS FOR MAY AT BOTH KCOS AND KPUB. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 245 PM MDT SUN MAY 24 2015 SHOWERS AND TSTMS WL STILL BE POSSIBLE IN THE VCNTY OF THE TAF SITES INTO THE LATE EVENING HOURS. GENERALLY VFR CONDITIONS CAN BE EXPECTED...HOWEVER THE FORECAST MODELS ARE SHOWING THE POTENTIAL FOR SOME IFR OR MVFR CONDITIONS AT KALS IN THE EARLY MORNING HOURS ON MON. SHOWERS AND TSTMS WL ONCE AGAIN BE POSSIBLE AT THE TAF SITES MONDAY...MAINLY AFTER 18Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...28 SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, May 24, 11:03 AM MDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1103 AM MDT SUN MAY 24 2015 COZ058>089-093>099-251715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1103 AM MDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL SPREAD ACROSS MUCH OF THE AREA THIS AFTERNOON AND EVENING...WITH THE MAIN STORM THREATS BEING LIGHTNING...LOCALLY HEAVY RAIN...GUSTY WINDS...AND POSSIBLY SOME FUNNELS AND HAIL. FLASH FLOODING WILL BE A THREAT IN AREAS WHERE HEAVY RAIN FALLS. WIND SHEAR...WHICH IS NECESSARY TO GET STORMS ROTATING...WILL BE GREATEST OVER THE PLAINS EAST OF I-25 TODAY. A FEW STORMS OVER KIOWA...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES COULD ROTATE ENOUGH TO SPIN UP A TORNADO DURING THE LATE AFTERNOON AND EVENING HOURS. IN THE MOUNTAINS...PRECIPITATION WILL CONTINUE TO FALL AS SNOW OR GRAUPEL. ELEVATIONS ABOVE 9000 FEET COULD SEE LOCAL ACCUMULATIONS UP TO A FEW INCHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO THROUGH THE PERIOD. SHOWERS...THUNDERSTORMS AND SNOW ABOVE 10000 FEET WILL BE POSSIBLE EACH DAY...MAINLY IN AND NEAR THE MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM THREATS THROUGH THE PERIOD WILL BE LIGHTNING...LOCALLY HEAVY RAIN AND SMALL HAIL. HOWEVER...A FEW STORMS COULD PRODUCE LARGE HAIL AND STRONG WINDS. AT THIS TIME...THURSDAY EVENING THROUGH SATURDAY MORNING LOOKS LIKE THE BEST PERIOD WITH THE GREATEST POTENTIAL FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY OVER MOST OF SOUTHERN COLORADO. 28/28
In the hours before
Local storm report, May 24, 4:08 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL E LAMAR 38.08N 102.62W
05/24/2015 M1.25 INCH PROWERS CO EMERGENCY MNGR
&&
PPLocal storm report, May 24, 4:11 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL E LAMAR 38.08N 102.62W
05/24/2015 M1.25 INCH PROWERS CO EMERGENCY MNGR
0404 PM TORNADO 6 S LAMAR 37.99N 102.62W
05/24/2015 PROWERS CO PUBLIC
0401 PM HAIL 6 S LAMAR 37.99N 102.62W
05/24/2015 M2.75 INCH PROWERS CO STORM CHASER
0400 PM TORNADO 6 S LAMAR 37.99N 102.62W
05/24/2015 PROWERS CO STORM CHASER
0355 PM HAIL 8 S LAMAR 37.96N 102.62W
05/24/2015 M2.00 INCH PROWERS CO STORM CHASER
1235 PM FUNNEL CLOUD 4 SW SECURITY 38.71N 104.80W
05/24/2015 EL PASO CO NWS EMPLOYEE
1200 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
05/24/2015 M3.3 INCH LAKE CO TRAINED SPOTTER
24 HR SNOWFALL
0941 PM HAIL 1 NE PENROSE 38.44N 105.00W
05/23/2015 E1.00 INCH FREMONT CO PUBLIC
ENED 0943 MDT
0937 PM HAIL 1 WNW PENROSE 38.44N 105.03W
05/23/2015 M1.00 INCH FREMONT CO TRAINED SPOTTER
LASTED ABOUT 7 MINUTES
0745 PM HAIL 3 NNE PUEBLO 38.30N 104.59W
05/23/2015 M2.00 INCH PUEBLO CO TRAINED SPOTTER
740 PM TO 750 PM
0745 PM HAIL 3 NNE PUEBLO 38.31N 104.59W
05/23/2015 E1.25 INCH PUEBLO CO TRAINED SPOTTER
0740 PM HAIL 2 NE PUEBLO 38.30N 104.59W
05/23/2015 M1.75 INCH PUEBLO CO NWS EMPLOYEE
0645 PM HAIL 5 ENE PUEBLO WEST 38.38N 104.64W
05/23/2015 M0.75 INCH PUEBLO CO NWS EMPLOYEE
&&
PPLocal storm report, May 24, 4:12 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 5 SSW LAMAR 38.01N 102.65W
05/24/2015 M2.50 INCH PROWERS CO STORM CHASER
&&
PPLocal storm report, May 24, 4:13 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 S LAMAR 38.06N 102.61W
05/24/2015 M1.00 INCH PROWERS CO TRAINED SPOTTER
&&
PPLocal storm report, May 24, 4:15 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 4 S LAMAR 38.02N 102.62W
05/24/2015 E2.50 INCH PROWERS CO STORM CHASER
&&
PPLocal storm report, May 24, 4:25 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
425 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 4 S LAMAR 38.02N 102.62W
05/24/2015 M1.75 INCH PROWERS CO TRAINED SPOTTER
&&
PPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:28 PM MDT | Special Weather Statement | PUB | Pueblo | 92 min |
| May 23, 7:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| May 23, 8:32 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Kiowa, Otero, Prowers | 88 min |
| May 23, 9:24 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Otero, Prowers | 3 hr |
| May 23, 9:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 47 min |
| May 23, 10:36 PM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 84 min |
| May 23, 10:51 PM MDT | Special Weather Statement | PUB | El Paso | 84 min |
| May 24, 12:37 PM MDT | Tornado Warning | PUB | El Paso | 23 min |
| May 24, 1:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 114 min |
| May 24, 1:31 PM MDT | Special Weather Statement | PUB | Las Animas | 44 min |
| May 24, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| May 24, 2:11 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| May 24, 2:26 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 34 min |
| May 24, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 45 min |
| May 24, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| May 24, 3:36 PM MDT | Tornado Warning | PUB | Bent, Prowers | 24 min |
| May 24, 3:48 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| May 24, 3:50 PM MDT | Tornado Warning | PUB | Bent, Prowers | 40 min |
| May 24, 4:25 PM MDT | Tornado Warning | PUB | Prowers | 50 min |
| May 24, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 64 min |
| May 24, 4:59 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| May 24, 5:07 PM MDT | Tornado Warning | PUB | Prowers | 38 min |
| May 24, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 49 min |
| May 24, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 48 min |
| May 24, 5:41 PM MDT | Tornado Warning | PUB | Prowers | 18 min |
| May 24, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| May 24, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.